# SDR USAAF00069

- Difficulty date: September 15, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N897US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11392
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PIT-BNA - FLT 1532 - THE NOSE LANDING GEAR FAILED TO COME DOWN DURING APPROACH.  RECEIVED A GEAR UNSAFE WARNING.  THE FLIGHT PERFORMED A GO-AROUND AND CYCLED THE LANDING GEAR AGAIN.  THE LANDING GEAR THEN OPERATED NORMALLY AND THREE GREEN LANDING GEAR INDICATIONS WERE RECEIVED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED AND LUBED THE NOSE LANDING GEAR STRUT AND PERFORMED A GEAR SWING.  OPS CHECKED OK.  (M)
